advertisement
Question
Posted by: Tanya | 2010-03-23

Backache

Good afternoon

I have been struggling with backache for the past few months.
I suffer the most when sleeping. I can''''t find a position that is comfortable for me and when I turn, it really hurts.

My GP said that I am stressed out and that my whole body is full of tension and that''''s the reason for my backache. He only prescribed Dolorol Forte for the pain, but when I stopped using them, the pain was back.

I then when to my chiropractor who also said that my body is full of tension and after her session, I felt better for a day, but now it''''s really getting to me. I got some Reparil Gel from the chemist, but it does not help. I am not allowed to take any anti inflammatory medicine because I also suffer from a stomach ulcer from time to time.

I don''''t know what else to do. My mom says that when the before she rubs the gel into my back in the mornings, my back is red where it is sore.

Can you please advise me what to do?

Best regards
Tanya

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

Use some Foodstate magnesium (double dose - 2 tabs daily) at night time. This would help relax the muscles and nervous system. Add some Kali phos tissue salts (2 tabs hourly for 2 days then 4 times daily) this will feed the nervous system to help you relax. Consider doing excercise, yoga or meditation to relax the body.

Regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement